Volume 21, No 2, 2014, P. 76–83
O. G. Parshina
Perfect 2-colorings of infinite circulant graphs with a continuous set of distances
We consider perfect colorings of infinite circulant graphs with a set of distances forming a segment of natural numbers [1, n]. We give a complete description of perfect colorings in two colors of these graphs and list all their admissible parameters.
Keywords: perfect coloring, circulant graph.
Parshina Olga Gennadevna 1,2
1. Novosibirsk State University,
2 Pirogov St., 630090 Novosibirsk, Russia